If you need an accessible version of this item please contact JSTOR User Support

An Algorithm for the Evaluation of Finite Trigonometric Series

Gerald Goertzel
The American Mathematical Monthly
Vol. 65, No. 1 (Jan., 1958), pp. 34-35
DOI: 10.2307/2310304
Stable URL: http://www.jstor.org/stable/2310304
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
34
    34
  • Thumbnail: Page 
35
    35